; does-throwing-up-effect-birth-control-pills
Documents
Resources
Learning Center
Upload
Plans & pricing Sign in
Sign Out
Your Federal Quarterly Tax Payments are due April 15th Get Help Now >>

does-throwing-up-effect-birth-control-pills

VIEWS: 3 PAGES: 1

  • pg 1
									                                                                                                                      Women's Health Ask

Does throwing up effect birth control pills?

I took my birth control pill this morning and around two hours later I felt nauseous and threw up. Does that mean the pill won't work?

Asked by paperhearts63 at Aug 12,2011 17:34


Best answer

Two hours is cutting it close. I would play it safe and use back-up protection.

Answer from Willow at Aug 12,2011 17:35


Related questions

» Abdominal pain during my first month of birth control? (1 answers)
» Whitish clear vaginal liquid? (4 answers)
» Is it normal for a woman to loose weight when ovulating? (1 answers)
» Do you think that I will start my period soon?HELP? (7 answers)
» Will I ever e like my mom? (6 answers)
» girlie question; if you have anaemia, will you start your first period later? (1 answers)
» vaginal lump helppp please? (3 answers)
» Is this normal for period? (3 answers)
» Why do my boobs ache when I take my bra off? (6 answers)
» Hey girls! What are the best gift ideas for a teen girl? (6 answers)



 File saved from http://womenqa.appspot.com/does-throwing-up-effect-birth-control-pills

								
To top